EconPapers    
Economics at your fingertips  
 

Method of Averaging for Some Parabolic Partial Differential Equations

Mahmoud M. El-Borai*, Hamed Kamal Awad and Randa Hamdy M. Ali
Additional contact information
Mahmoud M. El-Borai*: Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Alexandria, Egypt
Hamed Kamal Awad: Department of Mathematics, Faculty of Science, Damanhour University, Damanhour, Egypt
Randa Hamdy M. Ali: Department of Mathematics, Faculty of Science, Damanhour University, Damanhour, Egypt

Academic Journal of Applied Mathematical Sciences, 2020, vol. 6, issue 1, 1-4

Abstract: Quantitative and qualitative analysis of the Averaging methods for the parabolic partial differential equation appears as an exciting field of the investigation. In this paper, we generalize some known results due to Krol on the averaging methods and use them to solve the parabolic partial differential equation.

Keywords: Averaging; Averaging method; Partial differential equation; Parabolic partial differential equation. (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams6(1)1-4.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/01-2020/1/6 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2020:p:1-4

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2020-05-22
Handle: RePEc:arp:ajoams:2020:p:1-4